Publications from WU Math Dept., February 2016

  • Bickel K, Knese G. 2016. Canonical Agler decompositions and transfer function realizations. Trans. Amer. Math. Soc. 368:6293-6324 Abstract & fulltext for subscribers.
  • Brier MR, McCarthy JE, Benzinger TL, Stern A, Su Y, Friedrichsen KA, Morris JC, Ances BM, Vlassenko AG. 2016. Local and distributed PiB accumulation associated with development of preclinical Alzheimer’s disease. Neurobiol Aging 38:104-11.
  • Daghighi A, Krantz SG. 2016. Local Maximum Modulus Property for Polyanalytic Functions. Complex Analysis and Operator Theory 10(2):401-408.
  • Holmes I, Lacey MT, Wick BD. 2016. Bloom’s inequality: commutators in a two-weight setting. Archiv der Mathematik 106(1):53-63.
  • Knese G, McCarthy J, Moen K. 2016. Unions of Lebesgue spaces and A1 majorants. Pacific Journal of Mathematics 280(2):411-432.
  • Krantz SG. 2016. The Theory and Practice of Conformal Geometry. Aurora: Dover Modern Math Originals More book info.

Full lists of publications from WU Math Dept. are maintained at . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: Phone: 314-935-4819